Do not take anything containing paracetamol while taking this medicine. Talk to your doctor at once if you take too much of this medicine, even if you feel well.
How To Take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or usual sweetener.
Adults & Children over 12 years: 1 sachet to be taken every 4 - 6 hours, pour sachet of powder into mug and add hot water. Stir until dissolved, add sweetener, sugar or honey if preferred.
Paracetamol 100mg, Phenylephrine Hydrochloride 12.2mg, Guaifenesin 200mg
Do not exceed the stated dose, contains paracetamol. Always read the label before use.